Couldn't find what you looking for?

TRY OUR SEARCH!

on april 6th my shot was due,i was late havin it,had it on april 17th,2 weeks later i had spotting and felt unwell,i visited the doc,he said it would be ok,no test were given.
i had my last jab july 7th alongside my smear,2/3 days later i was ill with stomach cramps and back pain,i went 2 docs by his time the pain subsided,she gave me intibiotics n said i would be fine.
i now am feelin movements,i am so worried i coulld be preg,i did a test and was neg......please help??

Loading...

Hello. I personally have not been on the depo shot. However, Ive had a ton of friends that are/were. In my opinion. there are better/safer forms of BirthControl. Your spotting and cramping is probably just a side effect...but you need to watch yourself carefully. I had a girlfriend that was using depo and her uterus began to fall apart and fall out in chunks...she may never be able to have children now. If i may, I have been on the NUVA ring for years and I love it. It is a month to month thing. You insert it and leave in for 4 weeks then remove it. No one sees, you cant feel it and its is very effective. I have never had any sid effects from it. No weight gain, no cramping or spotting...nothing. You culd try this. On the pregnant issue I suggest you go to planned parenthood and have a test done. If you are using the depo shot and are pregnat this can be VERY harmful to the fetus.
Reply

Loading...

I agree with what JesC posted although I can't back her up on the depo causing deterioration of the uterus. I do know that it's possible that the hormones can cause you to skip your period or something like that. Would you be able to look into another type of birth control or something like that? Let me know if you think about that. Thanks!
Reply

Loading...

i dont have periods due to the depo,i have been on the depo for about a year with nothin,i had 2 days of spotting on the 1st may,i think i may change my birth control as i have read depo can make you think you are preg when not,although all my symptoms have subsided,i have a weird feeling that there is somthing moving but i guess it could be gas!! then again its uncomfetable to sit farward and i feel as though my tum is tight,could this be gas too?
i do have what you call a baby bump but you do put waight on with depo!!oh its all confusing me!!
Reply

Loading...

i havnt had a period for about a year due to being on the depo,apart from 2 days spotting on the first of may,i would consider changing birth control as i have heard depo can make you think your preg when not!these movements i am having could this be gas? but then again its uncomfertable to sit farward,could gas do this 2?also i have noticed tightning of my stomach on a night,is this gas? oh i dont know maybe its just the depo.
Reply

Loading...

i had preg symptoms in may but they have subsided apart from sore breasts
Reply

Loading...

That is pretty odd what you're currently going through right now. I don't know what to tell you because those symptoms seem really odd but I think that it might be a good idea to talk to a doctor about it if the symptoms persist because that means it might be an ongoing issue. Does that help?
Reply

Loading...

Do u know if there is a big risk of getting preg if u gave only been on the shot since may 2010 n had unprotected sex?
Reply

Loading...